Vol. 95, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Spaces of representations and enveloping l.m.c. -algebras

Maria Fragoulopoulou

Vol. 95 (1981), No. 1, 61–73
Abstract

Given a l.m.c. -algebra E with a b.a.i., the space of representations (E) and the enveloping algebra (E) of E are defined. Under a suitable condition for the extreme points of E, (E), ((E)) coincide topologically, a fact contributing to the openess of the map defining the topology of (E). Furthermore, one gets (E) = lim
←α(Eα), within a topological algebraic isomorphism, where (Eα) is the inverse system of Banach algebras corresponding to E.

Mathematical Subject Classification 2000
Primary: 46K10
Secondary: 47D40
Milestones
Received: 18 April 1979
Revised: 24 October 1980
Published: 1 July 1981
Authors
Maria Fragoulopoulou